MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTRODUCER NEEDLES; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC CORPORATION INTRODUCER NEEDLES; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Model Number M0067001210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Hypovolemic Shock (1917); Sepsis (2067)
Date of Event 01/01/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Date of event: the exact date is unknown; however, it was reported that the event occurred in (b)(6) 2020.The complainant was unable to report the device suspected lot number; therefore, the manufacture date and expiration date are unknown.Imdrf patient codes e233603, e0306 and e0506 capture the reportable event of blood loss, hemorrhagic shock and sepsis.Imdrf impact codes f02 and f19 capture the reportable event of surgical intervention and death.
 
Event or Problem Description
Note: this report pertains to one of four devices used in the same patient and procedure.It was reported to boston scientific corporation that an imager ii, nephromax balloon, percutaneous access needle and 8/10 dilator sheath set were used during a percutaneous nephrolithotomy procedure performed in (b)(6) 2020.The patient had exploratory laparoscopic nephrectomy, and experienced hemorrhagic shock, sepsis and died.It was reported that the cause of death was due to sepsis and not related to the devices used.In the physician's assessment, the devices were related to the procedure.

Brand Name
INTRODUCER NEEDLES
Common Device Name
CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16362209
Report Number3005099803-2023-00534
Device Sequence Number6908061
Product Code GBO
UDI-Device Identifier08714729077749
UDI-Public08714729077749
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K820867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0067001210
Device Catalogue Number700-121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2023
Initial Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient Age53 YR
Patient SexMale
Patient RaceBlack Or African American